# SDR AALA202304254939

- Difficulty date: April 19, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 24,912 hours, 11,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR FORWARD FRAME HAS 4 STOP FITTINGS WITH EXCESSIVE WEAR. REPLACED DOOR STOP FITTINGS PER AMM 52-11-31.
